# SDR AALA202305303736

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A320*
- Aircraft serial: 5282
- Aircraft time: 33,373 hours, 13,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL BATTERY FAILED SYSTEM TEST. REPLACED BATTERY PER AMM 33-51-38.
